DOI 10.3779/j.issn.1009-3419.2025.102.31
[Cytomegalovirus Gastritis Induced by Immune Checkpoint Inhibitors Treatment in Lung Adenocarcinoma: A Case Report].
Аннотация
Immune checkpoint inhibitors (ICIs) have been approved for the treatment of a variety of solid tumors and hematological malignancies. Adverse reactions caused by ICIs have been gradually focused on. Cytomegalovirus (CMV) gastritis after ICIs treatment is relatively rare. Here we reported a case of advanced lung adenocarcinoma who experienced recurrent upper abdominal pain and vomiting after Pembrolizumab treatment. CMV gastritis was diagnosed through gastroscopy. The patient's symptoms improved after antiviral treatment. During the treatment of ICIs, attention should be paid to the differential diagnosis of upper abdominal pain symptoms, and vigilance should be maintained against CMV gastritis. It is difficult to differentiate CMV gastritis and immune-related gastritis judging from symptoms, and gastroscopy is important for differential diagnosis. .
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.